Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Some estimates for harmonic measures. III


Author: James A. Jenkins
Journal: Proc. Amer. Math. Soc. 119 (1993), 199-201
MSC: Primary 30C85; Secondary 31A15
DOI: https://doi.org/10.1090/S0002-9939-1993-1162090-7
MathSciNet review: 1162090
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A simple determination is given for continua in the closed unit disc having minimal harmonic measure at the centre.


References [Enhancements On Off] (What's this?)

  • [1] K. Barth, D. Brannan, and W. Hayman, Research problems in complex analysis, Bull. London Math. Soc. 16 (1984), 490-517. MR 751823 (86b:30004)
  • [2] D. Gaier, Estimates of conformal mappings near the boundary, Indiana Univ. Math. J. 21 (1972), 581-595. MR 0293072 (45:2151)
  • [3] James A. Jenkins, On a problem concerning harmonic measure, Math. Z. 135 (1974), 279-283. MR 0335787 (49:567)
  • [4] -, Some estimates for harmonic measures, Complex Analysis 1, Proceedings of the special year held at the University of Maryland (College Park, 1985-86), Lecture Notes in Math., vol. 1275, Springer-Verlag, New York, 1987, pp. 210-214. MR 922301 (89d:30028)
  • [5] Luby Liao, Certain extremal problems concerning module and harmonic measure, J. Analyse Math. 40 (1981), 1-42. MR 659784 (83i:30022)
  • [6] D. Marshall and C. Sundberg, Harmonic measure and radial projection, Trans. Amer. Math. Soc. 316 (1989), 81-95. MR 948195 (90b:30027)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C85, 31A15

Retrieve articles in all journals with MSC: 30C85, 31A15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1993-1162090-7
Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society